MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX TAPERSCR 7-9X30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX TAPERSCR 7-9X30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254609
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The batch review 3633982 showed that the devices were conformed to in process and finished goods specifications when released to stock the 31 july 2012.Expiration date: 2017-06 (according to retained labels).No non-conformance was opened.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reported that while going through his inventory a larger piece of hardware fell on a couple of his intrafix tapered screws breaking them.The sales rep confirmed they were not used in a procedure and there were no patient consequences.The devices were discarded.Please see also medwatch report 1221934-2018-50828.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7631142
Report Number1221934-2018-50829
Device Sequence Number1898674
Product Code MAI
UDI-Device Identifier10886705013128
UDI-Public10886705013128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/17/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Catalogue Number254609
Device Lot Number3633982
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2013
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1